Posterior reversible encephalopathy syndrome due to immunosuppressant after living-donor lobar lung transplantation: report of a case
- 247 Downloads
Living-donor lobar lung transplantation was performed in a 10-year-old boy with bronchiolitis obliterans after bone marrow transplantation for recurrent acute myeloid leukemia. He developed posterior reversible encephalopathy syndrome (PRES) due to calcineurin inhibitor (CNI) postoperatively, which was recovered with suspension of CNI. PRES should be considered one of the important morbidity after lung transplantation.
KeywordsPosterior reversible encephalopathy syndrome Living-donor lobar lung transplantation
We have no financial relationships to disclose in relation to this report.
- 1.Starnes VA, Barr ML, Cohen RG, Hagen JA, Wells WJ, Horn MV, et al. Living-donor lobar lung transplantation experience: intermediate results. J Thorac Cardiovasc Surg. 1996;112:1284–90 (discussion 90–1).Google Scholar
- 4.Schwartz RB, Bravo SM, Klufas RA, Hsu L, Barnes PD, Robson CD, et al. Cyclosporine neurotoxicity and its relationship to hypertensive encephalopathy: CT and MR findings in 16 cases. Am J Roentgenol. 1995;165:627–31.Google Scholar
- 7.Horbinski C, Bartynski WS, Carson-Walter E, Hamilton RL, Tan HP, Cheng S. Reversible encephalopathy after cardiac transplantation: histologic evidence of endothelial activation, T-cell specific trafficking, and vascular endothelial growth factor expression. Am J Neuroradiol. 2009;30:588–90.PubMedCrossRefGoogle Scholar